.

Panado

Paracetamol 500mg 20 Capsules

5.0 1 review
ID: 283648
Add to favourites

Panado Paracetamol 500mg 20 Capsules contain 500 mg of paracetamol and help with the relief of mild pains caused by headaches, toothaches and pains associated with colds and flu. It's relief you can trust for the whole family.

Clicks - click & collect
Click & Collect

Collect your order in-store R15 or FREE for orders over R150.

Clicks - Standard delivery
Standard Delivery

Door-to-door courier countrywide R60 or FREE for orders over R450.

R31.99
eB: 320
Quantity

Quantity of this product is restricted

Clicks - click & collect
click & collect

Collect your order in-store R15 or FREE for orders over R150.

Clicks - Standard delivery
Standard delivery

Door-to-door courier countrywide R60 or FREE for orders over R450.

More Information

Detailed information

Description:
Adcock Ingram Panado Paracetamol 500 mg 20 Capsules

Detailed Description:
www.painrelief.co.za. Headache. Toothache. Pain. Fever. Each capsule contains: Paracetamol 500mg. Sugar free. Customer care: 0860 ADCOCK/232625. www.adcock.com.

Pack size:
20 capsules

Quantity in pack:
20

Marketing description:
Panado®. Capsules. For headache, pain and fever. Paracetamol 500 mg. Contains paracetamol. Read package insert. 20 capsules. Adcock Ingram.

Brand:
Panado

Package type:
Box

See more See less

How to use

Usage instructions:
Dosage and directions for use: Adults: one or two capsules repeated every 3 to 4 hours if necessary, but not more than 8 capsules to be taken in any 24 hour period children 9 to 12 years: one capsule repeated every 3 to 4 hours if necessary, but not more than 4 doses in any 24 hour period. Not recommended for children under 9 years.

Storage instructions:
Store below 25 degrees C in a well-closed container protected from light. Exposure to air should be kept to a minimum.

Warnings:
Warning: Do not use continuously for more than 10 days without consulting your doctor. Keep out of reach of children.

See more See less

Ingredients

Information not available.

See more See less

Reviews

Write a review
5.0 from 1 reviews
default-profile-pic.jpg
Anonymous
5.0
Panado I suffer from severe migraines and have a weak tolerance level. Panado's work the best for my migraines, I just have tow take two and within 10 minutes I can feel the relief without feeling drowsy.

Related popular products

Cardiocare 100mg 30 Tablets
Disprin
Cardiocare 100mg 30 Tablets
R 57.99
Extra Strength 500mg 16 Tablets
Disprin
Extra Strength 500mg 16 Tablets
R 33.99
4.5
Headache Powders 12 Powders
Grand-Pa
Headache Powders 12 Powders
R 31.99
5.0
Paracetamol 500mg 24 Tablets
Panado
Paracetamol 500mg 24 Tablets
R 29.99
5.0
Headache Powders 38 Powders
Grand-Pa
Headache Powders 38 Powders
R 68.99
4.0